New Page 1

Over The Counter Comfort Tablets

 

 

First Aid & Safety
 

Pain Terminator, 250/box
Pain Terminator, 100/box
(Compares to Excedrin)

Ibuprofen 200mg, 250/box
Ibuprofen 200mg, 100/box

(Compares to Advil)

Max Strength Non-Aspirin 100/box
(Compares to Extra Strength Tylenol)

VitaCold,Contains Echinacea & Other Natural Ingredients, 50/Box 

 

            Sinu-Phen Sinus Tablets 100/ct                     

.

 

Cold Terminator

Multi-system cough suppressant formula for

 fast relief of head colds and nasal congestion.

 Non-drowsy formula

 

Cherry Cough Drops 100/box

Cherry Cough Drops 50/box
 

 RazzMatazz Antacid, 250/box

RazzMatazz Antacid, 100/box

 

 

Pink Bismuth, 30/box (Compare to Pepto Bismol)


 

 

Medi-Lyte Electrolyte Replacement 100/box

 

 

 
 

 Name Brands

Tablet Liability


Home

"All first aid tablets should be packaged in single dose, tamper evident packaging with full labeling as required by FDA regulations, and should contain no ingredients which are known to cause drowsiness."